# SDR UHL2002F00004

- Difficulty date: September 27, 2002
- Submitted: October 25, 2002
- Operation: Air carrier
- Aircraft: N405Z
- Make and model: Saab SF340A
- Aircraft serial: 340A040
- Engine: Ge CT79B
- System (JASC): 2613 · Overheat Detection
- Part: Connector
- Part number: M243084259
- Condition: Worn
- Location: Rt Nacelle
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

TAIL PIPE, HOT LIGHT ILLUMINATED AT 6300 FEET.  SHUT DOWN NR 2 ENGINE, DISCHARGED NR1 AND NR2 FIRE BOTTLE, RETURNED TO AIRPORT, LANDED WITHOUT INCIDENT.  MAINTENANCE REPAIRED WIRING AT EXHAUST COWLING CONNECTORS.  NO EVIDENCE OF FIRE NOTED.
